MAUDE Adverse Event Report: LIFELINE SYSTEMS, INC. LIFELINE PERSONAL RESPONSE SYSTEM; SYSTEM, COMMUNICATION, POWERED (ILQ)

LIFELINE SYSTEMS, INC. LIFELINE PERSONAL RESPONSE SYSTEM; SYSTEM, COMMUNICATION, POWERED (ILQ)
Model Number FD100 (AAHB)
Health Effect - Clinical Codes Death (1802); Fall (1848); Head Injury (1879)
Type of Reportable Event Death
Additional Manufacturer Narrative
The device (aahb and communicator) was returned to the manufacturer on 8/29/2018.The aahb must be programmed to the communicator in order to signal the communicator and have it dial the call center.Upon examination it was discovered the aahb was not programmed to the communicator; therefore, no signals from the returned aahb would be able to signal the response center.Please note that, per the autoalert help button instructions for use, part number 0940718 rev.7 p.10, "some movements may not register as a fall and would not be detected.Examples include, but are not limited to: -a gradual slide such as from a seated position -a fall from a height of less than 20 inches (0.5 meters)" p.13- if you fall and are able to, you should still push the autoalert help button to send a help call right away.".
 
Event or Problem Description
It was reported that the subscriber fell out of bed.She hit her head.The family reported the subscriber passed away as a result of her fall.

Brand Name
LIFELINE PERSONAL RESPONSE SYSTEM
Common Device Name
SYSTEM, COMMUNICATION, POWERED (ILQ)
Manufacturer (Section D)
LIFELINE SYSTEMS, INC.
111 lawrence st.
framingham MA 01752
MDR Report Key7911594
Report Number1220762-2018-00003
Device Sequence Number2305320
Product Code ILQ
UDI-Device Identifier00884838081383
UDI-Public(01)00884838081383(11)171116
Combination Product (Y/N)N
PMA/510(K) Number
K914103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFD100 (AAHB)
Device Catalogue NumberFD100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age87 YR